MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 27IN 3-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 27IN 3-0 S/A FS-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z442H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm, one suture was found broken in the package before the surgery? yes / no.One suture was broken when surgeon seamed in the middle meaning during surgery? yes / no.What was used to complete the procedure? what tissue was being approximated or sutured when it broke? procedure name and date? event date? lot number?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, when the surgeon seamed in the middle, the suture broke.There were no adverse patient consequences.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 07/07/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: one suture was found broken in the package before the surgery? yes.One suture was broken when surgeon seamed in the middle meaning during surgery? yes.What was used to complete the procedure? another package of suture.What tissue was being approximated or sutured when it broke? unknown.Procedure name and date? unknown.Event date? unknown.Lot number? unknown.

Brand Name
PDSII CLR 27IN 3-0 S/A FS-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11838196
Report Number2210968-2021-04713
Device Sequence Number1060494
Product Code NEW
UDI-Device Identifier10705031060975
UDI-Public10705031060975
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ442H
Device Catalogue NumberZ442H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/07/2021
Patient Sequence Number1